# SDR SWAA2022071417708

- Difficulty date: June 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL ANGLE RBL 24.75; WL 156.5; BS 500A+2.5; 6.5; 10.5; 14.5; 18.5; BS 500B+2.5; 6.5; 14.5; 18.5; BS 500C+6.5; 10.5; 14.8 / [01] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2 FOR ALLOWABLE LIMITS.;[02] REMOVED CORROSION ON FLOOR TO SIDEWALL ANGLE FROM BS 500A +2 TO BS 500C +15; AT TWELVE CORROSION POINTS; THE DEEPEST POINT WAS FOUND AT BS 500A +15 AS FOLLOW:ORIGINAL MATERIAL THICKNESS 0.040'; L=1.0' W=0.8' D=0.008' ; REMAINING THICKNESS 0.032'; FOUND TO BE OUT OF LIMISTS IAW SRM 53-00-53-1A-2 STEP 4A FIG 103D. USED TOOL MICROMETER ID ATS 1672 S/N 65092939 CAL DUE 03/2023.;[03] CONFIRMED APPLICABILITY OF SRM 53-00-53-1A-2 FOR ALLOWABLE LIMITS. VERIFIED SIDEWALL SUPPORT AT BS 500A +15 AS FOLLOW:ORIGINAL MATERIAL THICKNESS 0.040'; L=1.0' W=0.8' D=0.008' ; REMAINING THICKNESS 0.032' OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A FIG 103D.;[04] RECEIVED (CHANNEL ASSEMBLY) FLOOR TO SIDEWALL ANGLE P/N 143A7501-186 LOT.1480585-1. LOCATED AND DRILLED CHANNEL ASSEMBLY BTW. BS500A - BS500D WL.156.5; RBL.24.75; IAW SRM51-40-05-0G-0 AND DWG#143A7500.;[05] VERIFIED CORRECTIVE ACTION 4 OK TO INSTALL;[06] FLOOR TO SIDEWALL SUPPORT WILL BE INSTALL WITH THE CUSTOMER CARD # TTG8Q004EXYE. ALL MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.;[07] VERIFIED CORRECTIVE ACTION STEP 6. TASK CARD COMPLETE.;[08] VERIFIED MEASUREMENT TABLE.
